Doctor insights on:
Hair Loss And Lisinopril
I take lisinopril, ashwagandha, fish oil, and a multi vitamin daily and am experiencing hair loss. Could it be from this vitamin combination?
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
Hair onjaw,chin&neck&thinning hair onhead &edema feet foryears.I read spironalactone helps this & Diabetes. If lisinopril replaced, might this helpme?
Hirsutism: I agree with the other comments. But you might want to check a testosterone level to rule out true hirsutism. Extreme male pattern hair growth in a female can be caused by high testosterone levels (high for a female). This can be caused by a testosterone tumor. But this is rare and usually causes severe hair growth. In most post-menopausal females this is NOT the cause of their hair change. ...Read moreSee 1 more doctor answer
Hair Loss: Hair is a protective adaptation of the body to the elements. Hair loss may be a result of numerous factors which may include, genetics, metabolic or exposure to a toxic environment. Medical treatment includes minoxidil, spirinolactone, propecia, (finasteride) etc... There are surgical options which includes implants. Laser therapy may help. Alternative remedies such as fo-ti may also be of help. ...Read more
4m pp, thyroid levels normal, thyroid enlarged, u/s today. How long until normal pp hair loss and exhaustion level out? I am bf'ing
Depends on cause...: One's primary care doctor can check for medical causes. If none are found, then one can see a dermatologist, especially one specializing in hair restoration (some treatments: minoxidil, finasteride, hair transplants, ...). Medical causes may include: hormonal problems (low thyroid), seborrhea, alopecia areata, stressful illness. Other causes: genetic male/female pattern baldness, telogen effluvium. ...Read more